MAUDE Adverse Event Report: ACUMED, LLC T8 STICK FIT HEXALOBE DRIVER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ACUMED, LLC T8 STICK FIT HEXALOBE DRIVER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 80-4244
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A visual examination under magnification of the returned parts was performed.The batch number of the t8 stick fit hexalobe driver was identified as 687124.The tip exhibit a torsional, oblique fast fracture, which occurred after the rounded portion of the tip.A torsional fracture pattern likely indicates an excessive twisting load about the driver's central axis while an oblique fracture pattern indicates excessing loading off the central axis to the driver.Hexalobe tip breakage may occur when excessive force is applied to the driver during use to overcome increased resistance.This increased resistance can have many contributing factors such as encountering dense bone, inadequate pilot hole depth, and improper surgical technique.No definitive conclusion can be made.
 
Event or Problem Description
It was reorted that the driver broke during use.The procedure was completed using another driver.There was no reported delay or adverse consequence to the patient.

Brand Name
T8 STICK FIT HEXALOBE DRIVER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ACUMED, LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
aram tran
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key24351742
Report Number3025141-2026-00110
Device Sequence Number16002515
Product Code LXH
UDI-Device Identifier10806378126598
UDI-Public10806378126598
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number80-4244
Device Catalogue Number80-4244
Device Lot Number687124
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale